| Model Number |
5773 |
| Medical Device Problem Code |
Device Alarm System (1012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/27/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The field service representative (fsr) replaced the uas and completed testing.The unit operated to the manufacturer's specifications.
Event or Problem Description
It was reported that during use of the device for cardiopulmonary bypass (cpb), the ultrasonic air sensor (uas) was alarming erroneously.As mitigation, the sensor was reset and used for the remainder of the case.The surgical procedure was completed successfully.There was no delay, no blood loss, nor adverse consequences to the patient.
Additional Manufacturer Narrative
During laboratory analysis, the product surveillance technician (pst) evaluated the air bubble detector (abd) using a lab use only (luo) testing equipment.After the circuit was set up the abd was activated from the ccm.Miscellaneous sized bubbles were sent through the circuit and each time the abd alarmed appropriately.The abd was left to run on a circuit for several hours and no spontaneous alarm was noted.The unit operated to manufacturer's specifications.
Additional Manufacturer Narrative
Updated block: h6 the reported complaint could not be confirmed.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.